MathSciNet Relay Station
MathSciNet bibliographic data
MR1373287 42B20 (47G10)
Gaudry, Garth; Qian, Tao; Wang, Silei Boundedness of singular integral operators with holomorphic kernels on star-shaped closed Lipschitz curves. Colloq. Math. 70 (1996), no. 1, 133–150.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement